# SDR ASAA2016032516092

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 35,854 hours, 10,894 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 6039
- Condition: Failed
- Location: Rt Cowl
- Part time: 26,695 hours, 8,522 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT "COWL VALVE OPEN" LIGHT ILLUMINATES INTERMITTENTLY. RIGHT ENGINE N1 AND EGT STAY STEADY. (NO VARIATION).  ACFT GROUNDED.  R & R NR 2 ENGINE "TAI" VALVE IAW AMM 30-21-11-400-801.  OPS AND LEAK CHECK NORMAL.
